# SDR DALA2015110806807

- Difficulty date: November 3, 2015
- Submitted: November 8, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 4R AT BS 1437 CRACKED LONGERON 4R BS 1437 WAS REPLACED AND INSTALLED NEW IAW SRM 53-02, FIG 18 AND SRM 51-10-3, PAR 21 AND 14.
